The frequency of adverse drug reactions in a tertiary care hostpital in Korea
단일 3차 의료기관에서 약물 이상 반응의 빈도
최, 정희; 신, 유섭; 서, 창희; 남, 동호; 박, 해심
The Korean journal of medicine, 67(3):290-296, 2004
The Korean journal of medicine; 대한내과학회지
Background: The clinical features of adverse drug reactions are various and the incidence is increasing. However, there has been no published data on the prevalence of adverse reactions to drug in Korea.
Methods:There were 301 adverse drug reactions occurring in 287 patients in Ajou University Hospital from May, 2002 through November, 2003. We analyzed the frequency of each causative drugs and clinical manifestations of adverse drug reactions.
Results: The most prevalent causative drug was nonsteroidal anti-inflammatory drugs (NSAIDs) (66.5%), followed by antimicrobials (17.8%), anticonvulsant (3.6%) and anti-cancer drug/immunosuppressant (3.3%). The leading clinical feature was cutaneous manifestations (83.1%), especially urticaria/angioedema, followed by respiratory manifestations (16.3%) and anaphylaxis (4.3%). The most common clinical manifestation of adverse drug reactions to NSAIDs was urticaria and/or angioedema (73.8%). Beta-lactams were the most common antimicrobials causing adverse drug reactions, and maculopapular exanthema (53.1%) was the most frequent manifestation.
Conclusion: The most common causative drug of adverse drug reactions was NSAIDs and the leading clinical feature was cutaneous manifestations in this hospital. Further epidemiologic studies will be needed to extend the overall incidence of adverse drug reactions in this country.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
Total Visit :2,783,205
Total Download :1,135,329
Today View :1,154
Ajou University Medical Information & Media Center 164 Worldcup-ro Yeongtong-gu Suwon 16499 Korea / TEL : 031-219-5312 / FAX : 031-219-5314 Copyright (c) Ajou University Medical Information & Media Center All Rights Reserved. AJOU Open Repository는 국립중앙도서관 OAK 보급사업으로 구축되었습니다.